# SDR AALA201809069009

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 58,796 hours, 9,654 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Wing Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING CLIMB OUT,  AN EICAS MESSAGE FOR THE LEADING EDGE SLAT ASSEMTRY MESSAGE ILLUMINATED.  EMERGENCY DELCARED AND RETURNED TO THE FIELD,  FLIGHT LANDED WITHOUT ISSUE.  THE AIRCRAFT WAS GROUNDED.  DURING TROUBLESHOOTING, FOUND A BAD WIRE SPLICE SM7, AND SENSOR S277.   REPLACED THE SENSOR , AND ACCOMPLISHED LEADING EDGE OPS CHECK IAW MM 27-88-00.  ALL OPS NORMAL.
